# SDR DALA2016031101865

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 506-509
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLUG AT RT SEAT TRACK, X=-54 BS 506-509 AT FLOOR STRUCTURE.  PLUG WAS REMOVED, NEW PLUG WAS INSTALLED IAW SRM 51-30-1, 53-10-3, PAR 21, 14, 53-05, FIG 4A.
